# SDR ABXA010858

- Difficulty date: January 14, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,245 hours, 26,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN HAD CRACK WITH STOP HOLES AT XLS 710, OUTBOARD SIDE OF NR 4 ENGINE.  INSTALLED DOUBLER REPAIR IAW DC-8 SRM 57-2-1.
